# SDR GTIA2022120136812

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 8,923 hours, 3,415 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPURTED DIRTY SOCKS ODOR ON APPROPCH AT FLIGHT IDLE VERY FAINT SMELL IN COCKPIT. DISSIPATED BEFORE LNDING.-PERFORMED TSM 05-50-00-810-831-A.OPERATED  PACKS WITH ENGINES AND APU NO CABIN ODOR PRESENT.UNABLE TO DUPLICATE.
